Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 67, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 8, 2010, 3:42 AM CDT for 16 counties in Florida. It took effect at May 9, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2010, 3:42 AM CDT (08:42 UTC)
- In effect from
- May 9, 2010, 10:00 AM CDT
- Expired
- May 9, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2522 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
541 WWUS82 KTAE 080842 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 442 AM EDT SAT MAY 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG WITH HIGH DISPERSION INDICES... .A COLD FRONT WILL CROSS THE AREA TODAY. MUCH DRIER AND SEASONABLY COOLER AIR WILL ARRIVE BEHIND THE FRONT FOR THE END OF THE WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR ALL ZONES SUNDAY AFTERNOON AND EARLY EVENING...AND A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF OUR FLORIDA ZONES. ALTHOUGH SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY IS ANTICIPATED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...WINDS WILL REMAIN BELOW 20 MPH IN GEORGIA...AND THE KBDI INDEX IS BELOW 500 ACROSS SOUTHEAST ALABAMA. RELATIVE HUMIDITY VALUES WILL LIKELY APPROACH CRITICAL LEVELS ACROSS MUCH OF THE AREA ON MONDAY AFTERNOON AS WELL. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-082015- /O.NEW.KTAE.FW.W.0067.100509T1500Z-100510T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 442 AM EDT SAT MAY 8 2010 /342 AM CDT SAT MAY 8 2010/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 14-MROCZKA
3 follow-up statements
619 WWUS82 KTAE 081809 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 209 PM EDT SAT MAY 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG WITH HIGH DISPERSION INDICES... .A COLD FRONT WILL CROSS THE AREA TODAY. MUCH DRIER AND SEASONABLY COOLER AIR WILL ARRIVE BEHIND THE FRONT FOR THE END OF THE WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR ALL ZONES SUNDAY AFTERNOON AND EARLY EVENING...AND A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF OUR FLORIDA ZONES. ALTHOUGH SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY IS ANTICIPATED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...WINDS WILL REMAIN BELOW 20 MPH IN GEORGIA...AND THE KBDI INDEX IS BELOW 500 ACROSS SOUTHEAST ALABAMA. RELATIVE HUMIDITY VALUES WILL LIKELY APPROACH CRITICAL LEVELS ACROSS MUCH OF THE AREA ON MONDAY AFTERNOON AS WELL. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-100000- /O.CON.KTAE.FW.W.0067.100509T1500Z-100510T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 209 PM EDT SAT MAY 8 2010 /109 PM CDT SAT MAY 8 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ LANIER
612 WWUS82 KTAE 091945 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT SUN MAY 9 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING FROM 2 PM EDT /1PM CDT/ UNTIL 7 PM EDT/6 PM CDT/ MONDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...ENOUGH DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS INLAND AREAS OF FLORIDA ON MONDAY TO MEET DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND A RED FLAG WARNING HAS BEEN ISSUED FOR SOME INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND INLAND AREAS OF THE FLORIDA BIG BEND. A MORE SOUTHERLY LOW LEVEL WIND WILL SPREAD MOISTURE NORTHWARD ACROSS THE AREA FOR THE REST OF THE WEEK...AND AFTER MONDAY...THERE ARE NO FIRE WEATHER CONCERNS THROUGH THE REST OF THE FORECAST PERIOD. FLZ007-009-011-013-016>019-026-028-029-034-100345- /O.NEW.KTAE.FW.W.0068.100510T1800Z-100510T2300Z/ /O.CON.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 345 PM EDT SUN MAY 9 2010 /245 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-010-012-014-015-027-108-112-114-115-118-127-128-134-100000- /O.CON.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 345 PM EDT SUN MAY 9 2010 /245 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DUVAL
785 WWUS82 KTAE 100020 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 PM EDT SUN MAY 9 2010 ...THE RED FLAG WARNING THAT WAS IN EFFECT THIS SUNDAY AFTERNOON AND EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND HAS EXPIRED... ...RED FLAG WARNING FROM 2 PM EDT /1PM CDT/ UNTIL 7 PM EDT/6 PM CDT/ MONDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .ENOUGH DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS INLAND AREAS OF FLORIDA ON MONDAY TO MEET DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND A RED FLAG WARNING HAS BEEN ISSUED FOR SOME INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND INLAND AREAS OF THE FLORIDA BIG BEND. A MORE SOUTHERLY LOW LEVEL WIND WILL SPREAD MOISTURE NORTHWARD ACROSS THE AREA FOR THE REST OF THE WEEK...AND AFTER MONDAY...THERE ARE NO FIRE WEATHER CONCERNS THROUGH THE REST OF THE FORECAST PERIOD. FLZ007-009-011-013-016>019-026-028-029-034-102300- /O.EXP.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ /O.CON.KTAE.FW.W.0068.100510T1800Z-100510T2300Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 820 PM EDT SUN MAY 9 2010 /720 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-010-012-014-015-027-108-112-114-115-118-127-128-134-100130- /O.EXP.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 820 PM EDT SUN MAY 9 2010 /720 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 8, 2:39 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 8, 2:39 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EDT SAT MAY 8 2010
.SHORT TERM (TODAY THROUGH MONDAY)...CONUS WATER VAPOR IMAGERY
SHOWING PRIMARILY ZONAL PATTERN ACROSS THE SOUTHERN TIER OF STATES
THIS MORNING WITH AN UPPER LOW MOVING EAST ACROSS THE GREAT LAKES.
THE SOUTHERN EXTENT OF THIS UPPER LOW WILL BRUSH THE SOUTHEASTERN
STATES TODAY...PUSHING A COLD FRONT ACROSS THE REGION. GIVEN THAT
THE UPPER LOW WILL BE ALONG THE CANADIAN BORDER...THE RIDGE
CURRENTLY OVER THE GULF WILL BE DIFFICULT TO DISPLACE...AND DEEP
MOISTURE IS NOT TERRIBLY PLENTIFUL...SET-UP IS NOT FAVORABLE FOR
SIGNIFICANT PRECIP ALONG THE FRONT. HOWEVER...WITH SFC DEWPOINTS
STILL IN THE UPPER 60S/LOWER 70S AND MAX TEMPS EXPECTED TO REACH
90 DEGREES OVER PORTIONS OF THE FORECAST AREA...A FEW
THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THE BEST CHANCE
APPEARS TO BE FOR THE EASTERN BIG BEND WHERE THE FRONTAL PASSAGE
WILL COINCIDE WITH MAX HEATING THIS AFTERNOON. WITH CAPE FORECAST
TO REACH 2000 J/KG AND MODEST DEEP LAYER SHEAR (30-35KT)...CANNOT
RULE OUT A STRONG THUNDERSTORM OR TWO.
WHILE THE SOUTHEASTERN HALF OF THE AREA WILL APPROACH 90 DEGREES
THIS AFTERNOON...SOUTHEASTERN ALABAMA AND SOUTHWEST GEORGIA WILL
BE SEVERAL DEGREES COOLER DUE TO THE FRONTAL PASSAGE AT OR BEFORE
NOON.
THE COOLER AIRMASS WILL SPREAD ACROSS THE REGION TONIGHT AND
SUNDAY WITH LOW TEMPERATURES IN THE 50S EXPECTED SUNDAY AND
MONDAY MORNINGS. HIGH TEMPS SUNDAY AND MONDAY EXPECTED TO BE IN
THE LOWER TO MID 80S. DEWPOINTS IN THE 30S AND 40S WILL MAKE FOR
A VERY PLEASANT MOTHERS DAY AND WELCOME RELIEF FROM THE HUMID
WEATHER OF THE PAST FEW WEEKS.
.LONG TERM (TUESDAY THROUGH NEXT SATURDAY)...GOOD AGREEMENT IN
THE GLOBAL MODELS FROM TUESDAY THROUGH FRIDAY OF NEXT WEEK. LONG
TERM PERIOD WILL BEGIN EARLY TUESDAY WITH THE FORECAST AREA ON THE
NORTHERN EDGE OF A LARGE MID/UPPER LEVEL RIDGE WHICH WILL BE IN
THE DOMINANT PLAYER OVER THE GULF OF MEXICO. FAST MOVING FLOW TO
THE NORTH OF THE RIDGE WILL RIPPLE A SERIES OF IMPULSES EARLY IN
THE WEEK THROUGH THE MID MS/TN VALLEYS. HOWEVER...THE RIDGE SHOULD
BE CLOSE ENOUGH ON TUESDAY TO KEEP THE MAIN THRUST OF THESE
IMPULSE TO OUR NORTH AND PROVIDE OUR REGION WITH DRY AND
SEASONABLE CONDITIONS. WEDNESDAY THROUGH FRIDAY WILL SEE MORE OF A
SUMMER PATTERN DEVELOP AS THE UPPER RIDGE AMPLIFIES OVERHEAD...AND
THE SUBTROPICAL SURFACE RIDGE TAKES UP RESIDENCE OFF THE SOUTHEAST
ATLANTIC COAST. THESE TWO PLAYERS SHOULD KEEP OUR WEATHER DRY AND
INCREASINGLY WARM TO HOT. HIGH TEMPS UNDER THE RIDGE WILL RISE
EACH DAY INTO THE LOWER 90S WAY FROM THE COAST. ALONG THE
BEACHES...AFTERNOON SEA-BREEZES SHOULD KEEP HIGHS IN THE LOWER TO
MIDDLE 80S.
HEADING INTO THE EARLY PORTION OF NEXT WEEKEND...GUIDANCE BEGINS TO
DIVERGE IN SOLUTION. GFS IS FASTER TO BRING ENERGY EASTWARD FROM THE
PLAINS THAN THE ECMWF...WHICH HOLDS FIRM WITH THE UPPER RIDGE
POSITION. GFS TENDS TO BE FAST WITH ITS UPPER LEVEL FEATURES THIS
FAR OUT INTO THE EXTENDED...AND HAS A PAST HISTORY OF BREAKING DOWN
THESE KINDS OF RIDGES TOO QUICKLY. THEREFORE WOULD TEND TO LEAN
TOWARD THE MORE STABLE ECMWF SOLUTION...AND KEEP THE GENERALLY DRY
AND HOT WEATHER IN OUR FORECAST THROUGH SATURDAY.
&&
.AVIATION...AN ABUNDANCE OF LOW LEVEL MOISTURE IS ONCE AGAIN
PROMOTING THE DEVELOPMENT OF AREA OF LOW LEVEL STRATUS EARLY THIS
MORNING WITH MOST STATIONS ALREADY REPORTING IFR OR LOW END MVFR
CIGS. THESE CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL HOURS
WITH AREAS OF LOWER VISIBILITY DEVELOPING. A BIT MORE WIND THIS
MORNING SHOULD GENERALLY HELP KEEP VISIBILITIES FROM DROPPING
BELOW IFR. COLD FRONT WILL BE DROPPING SOUTH ACROSS GA/AL THIS
MORNING. ASSOCIATED CLOUDS RUNNING AHEAD OF THE FRONT ACTUALLY MAY
HELP TO RAISE CIGS SOMEWHAT FOR KDHN AND KABY TOWARD
SUNRISE...HOWEVER CONFIDENCE IN THE EXACT TIMING OF THIS CLOUD
DECKS ARRIVAL IS NOT HIGH...AND WILL LEAVE THE POTENTIAL FOR THE
IFR/LIFR CIGS THROUGH 12Z. COLD FRONT WILL CROSS THROUGH THE AREA
LATER THIS MORNING AND AFTERNOON BRINGING JUST A CHANCE OF A BRIEF
SHOWER OR STORM WITH IT. WINDS WILL SHIFT NORTHWEST LATER TODAY
AND THIS EVENING IN THE WAKE OF THE FRONT AS SKIES CLEARING
RAPIDLY FROM NW TO SE.
&&
.MARINE...SOUTHWEST TO WEST FLOW AHEAD OF THE APPROACHING COLD
FRONT WILL SHIFT TO THE NORTHWEST IN ITS WAKE THIS EVENING.
EXERCISE CAUTION CONDITIONS ARE EXPECTED TONIGHT AS HIGH PRESSURE
BUILDS IN. A COUPLE HOURS OF ADVISORY CONDITIONS WILL BE POSSIBLE
AS WELL BEFORE THE GRADIENT WEAKENS SUNDAY AFTERNOON. THE HIGH
WILL SHIFT OFF THE EASTERN SEABOARD FOR MONDAY WITH MODERATE EAST
TO SOUTHEAST FLOW DEVELOPING THROUGH THE MIDDLE OF THE WEEK.
&&
.FIRE WEATHER...A COLD FRONT WILL CROSS INTO AND THROUGH THE
FORECAST AREA TODAY. LOW LEVEL MOISTURE AND SLIGHTLY COOLER TEMPS
SHOULD KEEP RELATIVE HUMIDITY ACROSS CRITICAL LEVELS. THE FRONT
MAY BE PRECEDED BY A FEW SHOWERS OR STORMS...HOWEVER ANY RAINFALL
SHOULD BE OF SHORT DURATION. MUCH DRIER AND SEASONABLY COOLER AIR
WILL ARRIVE BEHIND THE FRONT FOR THE END OF THE WEEKEND. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR ALL
ZONES SUNDAY AFTERNOON AND EARLY EVENING...AND A RED FLAG WARNING
HAS BEEN ISSUED FOR ALL OF OUR FLORIDA ZONES. ALTHOUGH SEVERAL
HOURS OF CRITICALLY LOW RELATIVE HUMIDITY IS ANTICIPATED ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...WINDS WILL REMAIN BELOW
20 MPH IN GEORGIA...AND THE KBDI INDEX IS BELOW 500 ACROSS
SOUTHEAST ALABAMA. RELATIVE HUMIDITY VALUES WILL LIKELY APPROACH
CRITICAL LEVELS ACROSS MUCH OF THE AREA ON MONDAY AFTERNOON AS
WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 89 58 82 56 84 / 30 0 0 0 10
PANAMA CITY 83 59 79 61 80 / 20 0 0 0 10
DOTHAN 85 54 80 56 83 / 20 0 0 0 10
ALBANY 85 54 79 55 82 / 20 0 0 0 10
VALDOSTA 87 56 80 55 83 / 30 0 0 0 10
CROSS CITY 86 60 86 56 85 / 20 10 0 0 10
APALACHICOLA 83 62 80 64 78 / 20 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL
BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...
COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...
GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
LEON...LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.
GM...NONE.
&&
CAMP/MROCZKAHazardous weather outlook, May 8, 3:05 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 405 AM EDT SAT MAY 8 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 405 AM EDT SAT MAY 8 2010 /305 AM CDT SAT MAY 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL PUSH ACROSS THE REGION TODAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT LATE THIS MORNING INTO THE AFTERNOON. AN ISOLATED STRONG STORM WILL BE POSSIBLE ACCOMPANIED BY GUSTY WINDS AND SMALL HAIL. THE ACTIVITY WILL END BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE REGION THROUGH NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 10:02 AM CDT | River Flood Warning | TAE | Gadsden, Leon | 22 hr |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | TAE | Madison | 61 min |
| May 8, 6:01 PM CDT | Severe Thunderstorm Warning | TAE | Madison | 29 min |
| May 8, 6:34 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison | 41 min |
| May 8, 6:42 PM CDT | Tornado Warning | TAE | Lafayette, Madison, Taylor | 33 min |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.